# SDR A6WA2013082741163

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGE UPPER & LOWER FITTING BEARING TOLERANCE OUT OF LIMITS.  R & R HINGE FITTING.
